| Catalog Number |
110029132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a procedure, the surgeon was using the comprehensive impactor to engage the mini taper adapter to the glenosphere implant.Subsequently, the grey tip on the impactor split into two.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.